# SDR SWIA202053443

- Difficulty date: September 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 601R3189511PP
- Condition: Cracked
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT HINGE FAIRING CRACKED.  C-CHECK RO 10/17/2020.  REPLACED, LOCATED, AND DRILLED NEW FWD (PN 601R31895-11PP) AND NEW AFT (PN 601R31895-12PP) DOOR HINGE FAIRINGS ON PAX DOOR, REF CRJ700 SRM.  INSTALLED ON JOB-71032965 OP-57 MXTRANS-21547682.
